# SDR AALA201802089008

- Difficulty date: February 6, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug MD 83
- Aircraft serial: 53632
- Aircraft time: 50,188 hours, 25,311 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT GALLEY DOOR EMERGENCY LIGHT INOPERATIVE.  FOUND THE QUICK DISCONNECT WIRE BROKEN.  PINNED THE CONNECTOR IAW AWD 33-51-15.
